# SDR CALA9901700

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO C-3 DOOR CUTOUT FORWARD WEB LOWER SURFACE CORRODED AROUND NUT PLATES FROM STRINGER 27R TO 19R AT FS 1090.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 53-10-1, 51-20-1, AND 51-30-2.
